# SDR AWXA0001899

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 6545767
- Condition: Cracked
- Location: Str16l/Bs500c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: STR 16L (Left side) Cracked Just Fwd of L/E Wing Light ReceplacleC: Repaired IAW S/B 737-53-1145
